The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 7 Issue 1

Volume 7, Issue 1, 2010

 

Art No.
 
Title Author (s)

1

Superquadracity, Bohr's Inequality and Deviation from a Mean Value

 

S. Abramovich, J. Barić, and J. Pečarić

2

An Improved Mesh Independence Principle for Solving Equations and their  Discretizations using Newton's Method

 

Ioannis K. Argyros

3

A Study of the Effect of Density Dependence in a Matrix Population Model

 

N. Carter and M. Predescu

4

Inclusion and Neighborhood Properties for Certain Subclasses of Analytic Functions Associated with Convolution Structure

 

M. K. Aouf

5

On some Strongly Nonlinear Elliptic Problems in Lą-data with a Nonlinearity Having a Constant Sign in Orlicz Spaces via Penalization Methods

 

E. Azroul, A. Benkirane and M. Rhoudaf

6

Neighborhoods of Certain Subclasses of Analytic Functions of Complex Order with Negative Coefficients

 

B. Srutha Keerthi, B. Adolf Stephen, A. Gangadharan, and S. Sivasubramanian

7

On the Fock Representation of the Central Extensions of the Heisenberg Algebra

 

L. Accardi and A. Boukas

8

Ellipses of Minimal Area and of Minimal Eccentricity Circumscribed About a Convex Quadrilateral

 

A. Horwitz

9

On the Product of M-measures in l-groups

 

A. Boccuto, B. Riěcan, and A. R. Sambucini

10

The Riemann-Stieltjes Integral on Time Scales

 

D. Mozyrska, E. Pawłuszewicz, D. Torres

11

Aymptotic Distribution of Products of Weighted Sums of Dependent Random Variables

 

Y. Miao and J. F. Li

12

ACoincidence Theorem for Two Kakutani Maps

 

Mircea Balaj

13

Generalized Efficient Solutions to One Class of Vector Optimization Problems in Banach Space

 

Peter I. Kogut, Rosanna Manzo,
and Igor V. Nechay

14

Fractional Integral Operators and Olsen Inequalities on Non-Homogeneous Spaces

 

Idha Sihwaningrum, Herry P. Suryawan, Hendra Gunawan

15

Improvement of Jensen's Inequality for Superquadratic Functions

 

S. Abramovich, B. Ivanković and J. Pečarić

16

Nontrivial Solutions of Singular Superlinear Three-point Boundary Value Problems at Resonance

 

Feng Wang, Fang Zhang

17

Approximation of Derivatives in a Singularly Perturbed Second Order Ordinary Differential Equation with Discontinuous Terms Arising in Chemical Reactor Theory

 

R. Mythili Priyadharshini and N. Ramanujam

18

Uniqueness of Meromorphic Functions and Weighted Sharing

 

Indrajit Lahiri and Rupa Pal

19

On a Class of Uniformly Convex Functions Defined by Convolution with Fixed Coefficient

 

T. N. Shanmugam, S. Sivasubramanian, and G. Murugusundaramoorthy

20

Real Interpolation Methods and Quasilogarithmic Operators

 

Ming Fan

 


© 2004-2015 Austral Internet Publishing